# SDR DALA2023042403204

- Difficulty date: April 5, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 15,219 hours, 1,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DOOR 3R WILL NOT DISARM. CORRECTIVE ACTION: PREFORMED BITE TEST OF THE ESCAPE-SLIDE LOCKING-MECHANISM ICE-PROTECTION. FOUND 3R AFT HEATER FAULT. CHANGED 3R AFT HEATED SLIDE FITTING. WHILE RE PINNING 3R AFT FOUND THAT BOTH FITTINGS HAD BEEN SWAPPED IN WIRING POSITION. CHECK RESISTANCE OF FWD FITTING , FAILED. CHANGED 3R FWD HEATED SLIDE FITTING. REWIRED FITTINGS THE CORRECT WAY. PREFORMED BITE TEST OF THE ESCAPE-SLIDE LOCKING-MECHANISM ICE-PROTECTION. NO MORE FAULTS ON 3R. (9979760)
